# SDR DL72S992319

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA LTR CHECK F-2, 1 CRACK IN VERT STAB SKIN LT SIDE AT LWR SIDE OF CUTOUT FOR ACCESS PANEL 9523.  REPAIRED PER MM 54-30-0.
